Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3982 KB) | Table of Contents | PRIMS summary
Volume 18, Issue 1, 1982, pp. 97–133
DOI: 10.2977/prims/1195184017

Quantum Stochastic Processes

Luigi Accardi[1], Alberto Frigerio and John T. Lewis[2]

(1) Dipartimento di Matematica, Università di Roma Tor Vergata, 00133, ROMA, ITALY
(2) Dublin Institute for Advanced Studies, 10, Burlington Road, DUBLIN 4, IRELAND

No abstract available for this article.

No keywords available for this article.

Accardi Luigi, Frigerio Alberto, Lewis John: Quantum Stochastic Processes. Publ. Res. Inst. Math. Sci. 18 (1982), 97-133. doi: 10.2977/prims/1195184017